FDA Alert - Safety Communication: Fluoroquinolone Antibiotics - Increased Risk of Ruptures or Tears
Subscribe to Our Site to get updates direct to your email and Whats APP.

FDA Alert - Safety Communication: Fluoroquinolone Antibiotics - Increased Risk of Ruptures or Tears


FDA review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death. They can occur with fluoroquinolones for systemic use given by mouth or through an injection. 

#FDA #Alert

© 2019 PHAF  || All rights reserved

  • Facebook Social Icon
  • Twitter Social Icon
  • Google+ Social Icon
  • YouTube Social  Icon
  • Instagram Social Icon

Any medical information published on this website is not intended as a substitute for informed medical advice and you should not take any action before consulting with a healthcare professional.